On the existence of the maximum likelihood estimates in Poisson regression
João Santos Silva () and
Silvana Tenreyro ()
Economics Letters, 2010, vol. 107, issue 2, 310-312
We note that the existence of the maximum likelihood estimates in Poisson regression depends on the data configuration, and propose a strategy to identify the existence of the problem and to single out the regressors causing it.
Keywords: Collinearity; Complete; separation; Perfect; prediction (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (116) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:107:y:2010:i:2:p:310-312
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Haili He ().